# SDR ABXA9800609

- Difficulty date: July 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 9922397501
- Condition: Corroded
- Location: Bs 937
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER CARGO COMPARTMENT FLOORBEAM AT STATION 937 LOWER TEE CAP CORRODED BEYOND LIMITS BETWEEN BL 0 AND LBL 40 TO 54.  REPAIRED FLOORBEAM IAW ABX REA D953-24050 MR.
